# SDR SWAA2023012493167

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 23,822 hours, 11,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Cargo Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ASSIST HANDLE BRACKET BROKEN<[01] REMOVED AND REPLACED ASSIST HANDLE CABLE BRACKET AT FLOOR STRUCTURE ;REF B737 AMM 52-31-00 .
